# SDR DALA2021112907301

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 THE R/H VERT-STAB HONEYCOMB PNL DELAMINATION BETWEEN AUX SPA AND FRONT SPAR AND FSS170.259 TO FSS195.390, CORRECTIVE ACTION: THE R/H VERT-STAB HONEYCOMB PNL BETWEEN AUX SPAR AND FRONT SPAR AND FSS170.259 TO FSS195390 REPAIRED AS PER B767-300 SRM 55-30- 01-2R-1 AND SRM 51-70-10 (2029895)
